MAUDE Adverse Event Report: DEPUY IRELAND 9616671 ATTUNE CONV FB PS TB TRL SZ7; ATTUNE INSTRUMENTS : TIBIAL TRIALS

DEPUY IRELAND 9616671 ATTUNE CONV FB PS TB TRL SZ7; ATTUNE INSTRUMENTS : TIBIAL TRIALS
Catalog Number 254500977
Medical Device Problem Codes Break (1069); Scratched Material (3020)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the decontam has brought to our attention we have several shims and 1 artic surface with sharp edges.They are requesting these items be replaced.There was not a patient in the room when items were discovered damaged.Nobody was injured by damaged items.This did not delay a surgery.All pieces are intact, and are being returned.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Added: d10 (concomitant medical products), h6 (device code).Corrected: h3 (device evaluated by mfr).Product complaint#: (b)(4).Investigation summary: examination of the returned device confirmed the reported damage.The investigation determined the damage was due to normal handling and servicing and did not indicate that a broader investigation or corrective action was necessary.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE CONV FB PS TB TRL SZ7
Common Device Name
ATTUNE INSTRUMENTS : TIBIAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg ringaskiddy co
cork
EI 
MDR Report Key8983591
Report Number1818910-2019-103844
Device Sequence Number19652052
Product Code JWH
UDI-Device Identifier10603295135548
UDI-Public10603295135548
Combination Product (Y/N)N
Initial Reporter StateTN
PMA/510(K) Number
K140881
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254500977
Device Lot NumberBFA0P7Q
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/23/2019
Initial Date Received by Manufacturer 08/20/2019
Supplement Date Received by Manufacturer10/08/2019
Initial Report FDA Received Date09/10/2019
Supplement Report FDA Received Date10/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1